Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Undergone IUI. Taking susten. Having white discharge, back pain and excess saliva in mouth. Cause?

User rating for this question
Very Good
Answered by
Practicing since : 2007
Answered : 1279 Questions
my wife has undergone iui on 25/04/2013. then as per doctor's prescription she has been continuing taking susten vt 200mg vaginal insert. After 9th day white milky vaginal discharge starts with severe backpain & lower abdominal pain, with excessive formation of saliva on mouth. What do these mean ?
Posted Fri, 31 May 2013 in Infertility Problem
Answered by Dr. Arif N Khan 14 minutes later

Thanks for the query. Susten contains Micronised progesterone, which is a PREGNANCY HORMONE, the tablet comes in cream color, hence most of the ladies complain of milky vaginal discharge, which is not a issue to worry. Other side effects of progesterone are nausea, bloating, breast tenderness, headache, change in vaginal discharge, mood swings, blurred vision, dizziness, or drowsiness may occur. If any of these effects persist or worsen, notify your doctor.

The reason for back pain and lower abdominal pain can be answered if you kindly give me following information:

1) What was your wife's LMP?
2) Is she having primary infertility or she had any issues before?
3) What were the medications given for Ovulation?
4) How many times was IUI previously done?

Hope I answered your question. Kindly reply me. I will be very happy to help you.

Dr Arif

You can consult me again directly through my profile
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask an Infertility Spclst

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor